# SDR CA971119004

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 454296
- Condition: Broken
- Location: Lt  Prop Gov
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, LEFT PROPELLER WENT TO FINE PITCH.  PROPELLER CONTROL IN COCKPIT STUCK IN CRUISE POSITION AND UNABLE TO MOVE CONTROL.  INVESTIGATION REVEALED PROP CABLE BROKEN AT GOVERNOR END 2.50 INCHES INSIDE CABLE HOUSING.  NEW CABLE INSTALLED.
